# SDR ASAA2023031542369

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 1,475 hours, 427 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRUISE, DES PERF NOT LOADING CLB. GROUNDED - YES. FOUND TAT DASHED OUT AND PROBE HEAT ON. TURNED PROBE HEAT TO AUTO, TEMP SHOWED READING. NORMAL OPERATION.
